DOI QR코드

DOI QR Code

ASYMMETRIC COMPLETE CONVERGENCE FOR WEIGHTED SUMS OF MARTINGALE DIFFERENCE FIELDS

Ko, Mi-Hwa

  • Received : 2013.11.20
  • Accepted : 2013.12.26
  • Published : 2014.03.25

Abstract

Ko(2013, JIA 2013:473) discussed complete convergence for weighted sum of martingale difference field when all indices have the same powers in the normalization. In this paper we generalize this law to the case where different indices have different powers in the normalization.

Keywords

complete convergence;weighted sums;martingale difference;normalization

References

  1. Gut, A. and Stadtmuller U., An asymmetric Marcinkiewicz-Zygmund SLLN for random fields, Statist. Probab. Letts. 35 (2009), 756-763.
  2. Chen, P. and Hao, C., A remark on the law of the logarithm for weighted sums of random variables with multidimensional indices, Statist. Probab. Letts. 81 (2011), 1808-1812. https://doi.org/10.1016/j.spl.2011.07.007
  3. Czerebak-Mrozowicz, E.B., Klesov, O.I. and Rychlik, Z., Marcinkiewicz-type strong law of large numbers for pairwise independent random fields, Probab. Math. Statist. 22 (2002), 127-139.
  4. Fazekas, I. and Tomacs, T., Strong laws of large numbers for pairwise independent random variables with multidimensional indices, Publ. Math. Debrecen 53 (1998), 149-161.
  5. Hsu, P.L. and Robbins, H., Complete convergence and the law of large numbers, Proc. Natl. Acad. Sci. USA 33 (1947), 25-31. https://doi.org/10.1073/pnas.33.2.25
  6. Joag-Dev, K. and Proschan, F., Negative association of random variables with applications, Ann. Statist. 11 (1983), 286-295. https://doi.org/10.1214/aos/1176346079
  7. Kafles, D. and Bhaskara Rao, M., Weak consistency of least squares estimators in linear models, J. Multivariate Anal. 12 (1982), 186-198. https://doi.org/10.1016/0047-259X(82)90014-8
  8. Priestley, M.B. and Chao, M.T., Nonparametric function fitting, J. Roy. Statist. Soc. Ser. B 34 (1972), 385-392.
  9. Ko, M.H., On complete convergence for weighted sums of martingale-difference random Fields, Journal of Inequalities and Applications 2013:473 (2013). https://doi.org/10.1186/1029-242X-2013-473
  10. Kuczmaszewska, A. and Lagodowski, Z., Convergence rates in the SLLN for some classes of dependent random fields, J. Math. Anal. Appl. 380 (2011), 571-584. https://doi.org/10.1016/j.jmaa.2011.03.042
  11. Lehmann, E.L., Some concepts of dependence, Ann. Math. Stat. 37 (1966), 1137-1153. https://doi.org/10.1214/aoms/1177699260
  12. Rao, C.R. and Zhao, L.C., Linear representation of M-estimates in linear models, Canad. J. Statist. 20 (1992), 359-368. https://doi.org/10.2307/3315607